# SDR CALA2023021400434

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 74,498 hours, 32,167 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: D5227902620551
- Condition: Cracked
- Location: Rh Emer Dr Fwd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INTERNAL EMERGENCY DOOR FWD AND AFT WEB SUPPORTS SIGNS OF CRACK (SUPPORT TASK). GENERATED BY V798788 AT HAECO LCQ PER NR 9290 486 (22486). REMOVED AND REPLACED RH EMERGENCY DOOR FWD AND AFT WEB SUPPORTS IAW A319 SRM 51-42-11/001 PARG. E. PERFORMED BY V929087
